# SDR ASAA2015091713242

- Difficulty date: September 17, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 54,332 hours, 24,639 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 148A226118
- Condition: Corroded
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT PRESSURE BULKHEAD INTERCOSTAL AT BS 1016, BL 0-RBL 8, WL 210 CORRODED. ACFT GROUNDED.  R & R AFT PRESSURE BULKHEAD INTERCOSTAL PN 148A2261-18 IAW SRM 51-40-02 & DWG 148A0922, SHT 11-12, APPROVED ME-04 ASA-611-0789. DOT REMOVED.
